# SDR AALA20030015

- Difficulty date: January 3, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHT FORWARD OF M-2 LAVATORY INOPERATIVE.  REPLACED BROKEN TERMINAL AT EMERGENCY EXIT CEILING LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
